Jump to content

Leaderboard


Popular Content

Showing content with the highest reputation on 12/09/2019 in all areas

  1. 2 points
    DarlaK

    Durvalumab

    Hello to all, There is a lot of information regarding high heart rate in cancer patients after chemo and radiation. I had mentioned this high heart rate concern in an earlier general post but not a lot of replies so I though I was the rare case but now after some research I know it is not true. This can happen with just chemo alone. http://www.cancer.ca/en/cancer-information/cancer-type/childhood-cancer-information/watching-for-late-effects/heart-problems/?region=ab I do not currently have blood pressure issues for now but after my 1st chemo I became dehydrated and all of the sudden my heart rate increased and anxiety really set in. I was very concerned and after discussing this issue with my ONC I had a heart Echo done A+ heart is healthy. Then after completing my 2nd infusion just two weeks ago Cisplatin/Paclitaxel now I have a higher heart rate at rest 80's - 90's and 120's after exertion. I feel that my ONC thinks this is all from anxiety but I now know after reading this may not be true... We all have different stories but its is great to know we are all not alone in this Darla
  2. 2 points
    Tomm

    Durvalumab

    Hi Folks, thanks for all the feedback on blood pressure, I guess no one is alone here with any side effects. I also have chronic Afib but am asymptomatic for 4 years, I see my cardiologist once a year and with no other health issues She does not give me any medication. If my blood pressure is still up next month when I see her again that may change. I hope all scans are clear and side effect a memory
  3. 1 point
    You just have to wear your scars proud!!
  4. 1 point
    Sillycat1957

    Durvalumab

    Hi Ron, Nice to hear from you! Glad to hear you are still lurking around! I still consider myself a Durvalumab "Newbie" only had 8 infusion so far. I have to say with the addition of the 5 mg of daily steroids, and my Neurologist adding Gabapentin to my mix of drugs I'm on, my side effects are down to quite a manageable level. My goal is to completely do away with the oxycodone for pain, this Sunday I will cut my 5mg pill in 1/2 and see how that works out. With all the talk of heart issues, I think I may make an appointment with cardiologist like DFK did to establish a baseline. Both my parents had major cardiac issues and passed away at an early age because of them. I hope your being on the TKI is doing right by you, I hear so many wonderful things about how people respond favorably to Alcencensa (alectinib) it must be nice to take a pill instead of having to have infusions 😃 I wish you and I and all of us here didn't have to take anything! But we all have this stupid nasty, blasted, disease we didn't ask for, for F**ks sake! But we got, and we are lucky we have the drugs available to us now, that just a few years ago were not. My daughters' father, my ex died from NSCLC in 2000. He probably would have had a better chance at survival, so I'm grateful 🙏 Anyway, enough ramblings, I will pray for a great scan on Monday and keep busy til Wednesday. Please keep us posted on your progress! Be well and Take care, Roseann
×
×
  • Create New...